# SDR UPS97822533

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47505211
- Condition: Cracked
- Location: Bs 902-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONGERON SPLICE FITTING CRACKED AT LONGERON 1 BETWEEN F/S 902-920.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20 AND 53-1-0.
